| Catalog Number |
1788010000 |
| Medical Device Problem Codes |
No Display/Image (1183); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the device turned off during the middle of the case, and the procedure was completed using a replacement device.The full loss of image duration could not be confirmed.
Additional Manufacturer Narrative
Alleged failure: turned off during case.Confirmed failure: cause: no power - power supply.Repair: replace power supply.Probable root cause: - faulty solder joints in video path - faulty prism board or connectors - faulty xboard or ch cable connectors - break in ch cable core - faulty hdmi cable - faulty ccu power supply - internal ccu cable failure - power and/or communication - improper/no fuse installed - ac inlet board - main board - video processor - digital board - fpga - transition board - coax connector - electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge - poor system grounding - improper ccu timing.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.
Event or Problem Description